Symplectic curvature flow

Jeffrey Streets, Gang Tian

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

We introduce a parabolic flow of almost Kähler structures, providing an approach to constructing canonical geometric structures on symplectic manifolds. We exhibit this flow as one of a family of parabolic flows of almost Hermitian structures, generalizing our previous work on parabolic flows of Hermitian metrics. We exhibit a long time existence obstruction for solutions to this flow by showing certain smoothing estimates for the curvature and torsion. We end with a discussion of the limiting objects as well as some open problems related to the symplectic curvature flow.

Original languageEnglish (US)
Pages (from-to)143-185
Number of pages43
JournalJournal fur die Reine und Angewandte Mathematik
Issue number696
DOIs
StatePublished - Nov 1 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Symplectic curvature flow'. Together they form a unique fingerprint.

  • Cite this